# SDR R61A201803050313

- Difficulty date: March 5, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 37,938 hours, 23,670 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Frame 16
- Part time: 37,938 hours, 23,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE SHEAR TIE,   FRAME 16, BETWEEN STRINGERS 27 AND 28R.  MAINTENANCE REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-08, 51-40-02, 51-40-08,  & 51-23-06.
